Journal of Symbolic Logic

Definable Equivalence Relations on Algebraically Closed Fields

Lou Van Den Dries, David Marker, and Gary Martin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 928-935.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743028

Mathematical Reviews number (MathSciNet)
MR1011180

Zentralblatt MATH identifier
0689.03019

JSTOR
links.jstor.org

Citation

Dries, Lou Van Den; Marker, David; Martin, Gary. Definable Equivalence Relations on Algebraically Closed Fields. J. Symbolic Logic 54 (1989), no. 3, 928--935. https://projecteuclid.org/euclid.jsl/1183743028


Export citation